# SDR DALA2024040404080

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 31,019 hours, 12,022 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: UNKNOWN
- Condition: Punctured
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0274668) DURING NLG ATTACH POINT INSPECTION, NOTED FWD FIREWALL PUNCTURED BETWEEN OVER CENTER ACTUATOR ATTACH LUGS. REPAIRED PER B737-900 SRM 51-70-13 REPAIR 3.
